Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("EQUATION PARABOLIQUE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 6891

  • Page / 276

Export

Selection :

  • and

THE METHOD OF EXTENSION OF A PRESCRIBED DOMAIN IN HEAT AND HUMIDITY CONDUCTION PROBLEMSAKTUGANOV IZ.1978; INZHENER.-FIZ. ZH., BELORUS. S.S.R.; S.S.S.R.; DA. 1978; VOL. 34; NO 2; PP. 351-356; ABS. ANGL.; BIBL. 3 REF.Article

PREDICTIONS IN ENVIRONMENTAL HYDRODYNAMICS USING THE FINITE ELEMENT METHOD.BAKER AJ; ZELAZNY SW.1974; IN: AM. INST. AERONAUT. ASTRONAUT. 12TH AEROSP. SCI. MEET.; WASHINGTON; 1974; NEW YORK; A.I.A.A.; DA. 1974; VOL. 7; PP. 1-12; BIBL. 27 REF.Conference Paper

APPLICATION DE LA METHODE DE PENALISATION AUX PROBLEMES DE CONTROLE EN NOMBRES ENTIERS.SAGUEZ G.1976; LECTURE NOTES COMPUTER SCI.; GERM.; DA. 1976; VOL. 41; PP. 219-228; BIBL. 7 REF.; (OPTIMIZATION TECH. MODELING OPTIMIZATION SERV. MAN. 7TH IFIP CONF. PROC. II; NICE; 1975)Conference Paper

PRACTICAL TECHNIQUES FOR ESTIMATING THE ACCURACY OF FINITE-DIFFERENCE SOLUTIONS TO PARABOLIC EQUATIONSCLAUSING AM.1973; J. APPL. MECH.; U.S.A.; DA. 1973; VOL. 40; NO 1; PP. 61-67; BIBL. 6 REF.Serial Issue

SUR LA DETERMINATION DES DISTRIBUTIONS DES SOLUTIONS D'EQUATIONS DIFFERENTIELLES STOCHASTIQUES A ARGUMENT RETARDEBARKHATOVA IV.1972; TEOR. VEROJAT. MAT. STATIST.; U.S.S.R.; DA. 1972; NO 6; PP. 14-17; ABS. ANGLSerial Issue

QUELQUES PARTICULARITES DE LA STRUCTURE LOGIQUE D'UN INTEGRATEUR D'EQUATIONS PARABOLIQUES NON LINEAIRESARCHAKOV AV; VELIKIJ VI; KALIBERDA OG et al.1976; IZVEST. VYSSH. UCHEBN. ZAVED., PRIBOROSTR.; S.S.S.R.; DA. 1976; VOL. 19; NO 5; PP. 64-67; BIBL. 5 REF.Article

ETUDE DE LA CONTROLABILITE D'EQUATIONS PARABOLIQUES D'ORDRE SUPERIEUR A 2 ET DE SYSTEMES D'EQUATIONS PARABOLIQUES.HENRY M.1975; I.R.I.A., LAB. RECH. INFORMAT. AUTOMAT., RAPP. RECH.; FR.; DA. 1975; NO 135; PP. 1-37; ABS. ANGL.; BIBL. 3 REF.Serial Issue

CONVERGENCE DE LA METHODE DES RESEAUX POUR LES PROBLEMES DE CONDUCTION DE LA CHALEUR QUASILINEAIRES MULTIDIMENSIONNELSABRASHIN VN.1972; DOKL. AKAD. NAUK B.S.S.R.; S.S.S.R.; DA. 1972; VOL. 16; NO 10; PP. 877-880; BIBL. 5 REF.Serial Issue

ON INFINITE DIMENSIONAL ITO'S FORMULA.LIN TF.1975; PROC. AMER. MATH. SOC.; U.S.A.; DA. 1975; VOL. 49; NO 1; PP. 219-226; BIBL. 6 REF.Article

UTILIZATION OF FIELD-EFFECT TRANSISTOR NETWORKS FOR MODELING QUASI-LINEAR PARABOLIC EQUATIONSPOPOV VP; VASIL'EVA TN.1975; INZHENER.-FIZ. ZH., BELORUS. S.S.R.; S.S.S.R.; DA. 1975; VOL. 29; NO 5; PP. 880-883; ABS. ANGL.; BIBL. 5 REF.Article

BENDING OF PLATES OBEYING MAXIMUM PRINCIPAL MOMENT YIELD CRITERION. = FLEXION DES PLAQUES OBEISSANT AU CRITERE DU MOMENT LIMITE D'ECOULEMENT MAXIMUM PRINCIPALSAWCZUK A; SOKOL SUPEL J.1975; BULL. ACAD. POLON. SCI., SCI. TECH.; POLOGNE; DA. 1975; VOL. 23; NO 3; PP. 141-150; ABS. RUSSE; BIBL. 15 REF.Article

DISCRETIZATION OF NONLINEAR PARABOLIC EQUATIONS FOR QUALITATIVE ANALYSISHLAVACEK V; KUBICEK M.1972; SBOR. VYS. SK. CHEM.-TECHNOL. PRAZE, K; CESKOSL.; DA. 1972; NO 6; PP. 139-147; ABS. TCHEQUE ALLEM.; BIBL. 12 REF.Serial Issue

PARAXIAL MODE BUNCHES IN REGULAR AND IRREGULAR WAVEGUIDES.UFIMTSEV P YA; YAKOVLEVA GD.1977; RADIO ENGNG ELECTRON. PHYS.; U.S.A.; DA. 1977; VOL. 22; NO 3; PP. 16-28; BIBL. 32 REF.Article

ON A SINGULAR PARABOLIC EQUATION RELATED TO AXIALLY SYMMETRIC HEAT POTENTIALS.ARENA O.1975; ANN. MAT. PURA APPL.; ITAL.; DA. 1975; VOL. 105; PP. 347-393; BIBL. 13 REF.Article

KLASSISCHE LOESUNGEN IM GROSSEN SEMILINEARER PARABOLISCHER DIFFERENTIAL GLEICHUNGEN. = SOLUTIONS CLASSIQUES DANS DES EQUATIONS DIFFERENTIELLES PARABOLIQUES SEMI-LINEAIRESPECHER H; VON WAHL W.1975; MATH. Z.; DTSCH.; DA. 1975; VOL. 145; NO 3; PP. 255-265; BIBL. 9 REF.Article

FAISCEAUX PARAXIAUX D'ONDES DANS DES GUIDES D'ONDES REGULIERS ET NON REGULIERSUFIMTSEV P YA; YAKOVLEVA GD.1977; RADIOTEKH. I ELEKTRON.; S.S.S.R.; DA. 1977; VOL. 22; NO 3; PP. 451-465; BIBL. 32 REF.Article

HOELDER CONTINUITY OF SOLUTIONS OF PARABOLIC EQUATIONS.GILDING BH.1976; J. LONDON MATH. SOC.; G.B.; DA. 1976; VOL. 13; NO 1; PP. 103-106; BIBL. 6 REF.Article

EXISTENCE, COMPORTEMENT A L'INFINI ET STABILITE DANS CERTAINS PROBLEMES QUASI LINEAIRES ELLIPTIQUES ET PARABOLIQUES D'ORDRE 2.PUEL JP.1976; ANN. SC. NORM. SUP. PISA, CL. SCI.; ITAL.; DA. 1976; VOL. 3; NO 1; PP. 89-119; BIBL. 11 REF.Article

GLOBALE KLASSISCHE LOESUNGEN DES CAUCHY PROBLEMS SEMILINEARER PARABOLISCHER DIFFERENTIALGLEICHUNGEN. = SOLUTIONS CLASSIQUES GLOBALES DU PROBLEME DE CAUCHY DES EQUATIONS AUX DERIVEES PARTIELLES PARABOLIQUES SEMI-LINEAIRESPECHER H.1975; J. FUNCTION. ANAL.; U.S.A.; DA. 1975; VOL. 20; NO 4; PP. 286-303; BIBL. 15 REF.Article

SIMULATION DES PROCESSUS DE PROPAGATION D'UNE EXCITATION ELECTRIQUE DANS LE TISSU DU MYOCARDEPETROV AA; BUL'KO FB.1975; IN: PRIMEN. GIBRIDNOJ VYCHISL. SIST. G VS-100 RESHENIYA ZADACH UPR.; MOSKVA; INST. PROBL. UPR.; DA. 1975; PP. 32-39; BIBL. 11 REF.Miscellaneous

ON BOUNDEDNESS, PERIODICITY, AND ALMOST PERIODICITY OF SOLUTIONS OF SOME NONLINEAR PARABOLIC EQUATIONS.NAKAO M.1975; J. DIFFER. EQUATIONS; U.S.A.; DA. 1975; VOL. 19; NO 2; PP. 371-385; BIBL. 6 REF.Article

RUNGE'S THEOREM FOR PARABOLIC EQUATIONS IN TWO SPACE VARIABLES.COLTON D.1975; PROC. R. SOC. EDINBURGH, A; G.B.; DA. 1975; VOL. 73; PP. 307-315; BIBL. 12 REF.Article

APPLICATION DE LA METHODE DE PENALISATION AUX PROBLEMES DE CONTROLE EN NOMBRES ENTIERS.SAGUEZ C.1975; I.R.I.A., LAB. RECH. INFORMAT. AUTOMAT., RAPP. RECH.; FR.; DA. 1975; NO 134; PP. 1-39; BIBL. 9 REF.Serial Issue

ESTIMATIONS EXACTES DES SOLUTIONS DES SCHEMAS DISCRETS A DEUX COUCHESMOKIN YU I.1975; DIFFER. URAVNEN., BELORUS. S.S.R.; S.S.S.R.; DA. 1975; VOL. 11; NO 7; PP. 1304-1315; BIBL. 9 REF.Article

STABILISATION DE LA SOLUTION DU PROBLEME DE CAUCHY POUR LES EQUATIONS PARABOLIQUES A COEFFICIENTS QUASI PERIODIQUES PAR RAPPORT AUX VARIABLES SPATIALESBAGIROV LA; SHUBIN MA.1975; DIFFER. URAVNEN., BELORUS. S.S.R.; S.S.S.R.; DA. 1975; VOL. 11; NO 12; PP. 2205-2209; BIBL. 7 REF.Article

  • Page / 276